| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during incoming inspection, the device's defib output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.The device was recertified and returned to the customer.Review of the device's original configuration settings showed that the "auto escalate" option was set to 200j, 1j, 1j.Review concludes that there was no malfunction with the device.The user can change the configuration settings of the device to the desired output settings.Analysis of reports of this type has not identified an increase in trend.